MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,5.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,5.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10111
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).Udi# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "[patient] intubated at northern beaches hospital & transferred to (b)(6) hospital cicu.In cicu there was difficulty oxygenating the patient.Decision made to reintubate patient.When ett was removed a visible kink in tube obstructing the airway".At the time of this report, the customer has not returned our requests for additional information.
 
Additional Manufacturer Narrative
(b)(4).Section h.1.-type of reportable event changed to 'serious injury' based on additional information received.Additional information received 10jul2024 indicates "the patient did have desaturations and needed increased fio2 and increasing ventilator pressures as tidal volumes were decreasing progressively.Adding inability to pass a suction catheter, even small suction catheters, through the ett.Prompting the examination and finding the kinked ett which after tube exchange ventilator settings improved." additional information was requested regarding current condition of patient; however, nothing was received at the time of this report.The actual device was not returned; however, the customer provided a photo for evaluation.Based on review of the photo, the complaint was confirmed.Without the actual device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "[patient] intubated at northern beaches hospital & transferred to sydney childrens hospital cicu.In cicu there was difficulty oxygenating the patient.Decision made to reintubate patient.When ett was removed a visible kink in tube obstructing the airway".

Brand Name
HUDSON ET TUBE,CF,5.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19624639
Report Number3003898360-2024-00767
Device Sequence Number6282526
Product Code BTR
UDI-Device Identifier04026704396771
UDI-Public(01)04026704396771(11)230516(17)280515(10)73E2300581(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10111
Device Lot Number73E2300581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown